I’m a medical student from New York that has been taking propecia from 18-26 years old. Stopped for about 6 months and noticed growth of body hair, especially facial, in addition to additional muscle mass growth, increased libido, and decreased brain “fog”. The lack of facial hair wasn’t apparent to me as I attributed the smooth face to my own luck (even though my entire family has relatively pronounced facial hair) rather than the propecia. Learning more about hormones I got off the drug, lost some hair but lost body fat around my buttocks, face and thighs and gained muscle mass without change to any daily routines (not active in the gym or any exercise besides walking). I’m sure loss of body hair isn’t a side effect most men would consider negative, you shave far less and the embarrassing strands of chest hair are repelled, a major convenience that I can’t see many men reporting or taking issue with. Thank you for your time.
In my 23 years in the hair restoration field having seen many men who were on finasteride Propecia, I have come across a handful of men (less than 10) who complained of less body hair growth, and brain fog. One to two percent of the patients speak of sexual side effect, consistent with reports by the drug company Merck. I have also seen many body builders who started, stopped, or restarted Propecia without any reported changes in muscle mass. So what you describe is not very common.
I do believe what you’re saying and I have treated thousands of men on this drug, Perhaps you can send us your pictures (on and off Propecia) and with your cooperation it may be publishable in a medical journal as a case study.